# SDR DALA2019021401062

- Difficulty date: February 11, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 94,495 hours, 13,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE ON RT WING INBD MAIN FLAP SKIN. DAMAGE IS 0.375 X 0.25 DAMAGE IS OUT OF LIMITS PER SRM 57-53-01/ALLOWABLE DAMAGE DUE TO SIZE. DAMAGE C/W ERA 575384-14.
